Article citationsMore>>

R. P. Agarwal and S. R. Grace, “The Oscillation of Higher Order Differential Equations with Deviating Arguments,” Computers & Mathematics with Applications, Vol. 38, No. 3-4, 1999, pp. 185-199. doi:10.1016/S0898-1221(99)00193-5

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.